# SDR 99ZZZX2604

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- System (JASC): 2435 · Starter-Generator
- Part: Commutator
- Part number: 23032023
- Condition: Worn
- Location: Start/Generator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMMUTATOR ON ARMATURE GROUND BEYOND LIMITS.  REMOVED AND REPLACED.
